# SDR C1HA200381005

- Difficulty date: February 1, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT GEAR DOOR LIGHT REMAINED ILLUMINATED.   R&R'D GEAR DOOR WARNING SWITCH ON RIGHT HAND GEAR DOOR AS PER M/M 32-62-11
